# SDR 2006FA0001149

- Difficulty date: November 1, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N55105
- Make and model: Maule M-7-235C
- Aircraft serial: 25104C
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 21A09000204
- Condition: Mismanufactured
- Location: Hyd System
- Part time: 86 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN FOR FIRST ANNUAL AFTER CERTIFICATION.  ON INSPECTION HYDRAULIC FLUID WAS FOUND TO BE COMING FROM THE FORWARD FUSELAGE DRAIN.  UPON REMOVAL OF THE FLOOR THE INSULATION WAS FOUND TO BE SATURATED WITH HYDRAULIC FLUID.  THE SYSTEM WAS REFILED AND TROUBLESHOT, THE LEAK WAS TRACKED TO A HOSE.  INSPECTION OF THE HOSE REVEALED THAT THE HOSE END WASN`T PROPERLY INSTALLED RESULTING IN THE FLUID LEAK.  THIS WAS A RESULT OF IMPROPPER ASSEMBLY OF THE HOSE BY MFG AND SHOULD HAVE BEEN CAUGHT DURING PRESSURE TESTING AFTER INITIAL ASSY.  (K)
